# SDR ASOA201001526

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 4,331 hours, 3,018 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF EMERGENCY CEILING LIGHTS INOP.  OPS TESTED EMERGENCY EXIT LIGHTS IAW AMM 33-51-00-710-802.  OPS CHECKED GOOD IAW AMM.
